MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; LT961-DRW,RESOUND LINX3D 9

GN HEARING A/S GN RESOUND; LT961-DRW,RESOUND LINX3D 9
Model Number LT961-DRW,RESOUND LINX3D 9,GN RESOUND
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Irritation (2076); Partial Hearing Loss (4472)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case has been reviewed retrospectively as part of capa (b)(4) and it has been decided to be reportable.(background: a software error has evaluated 21 cases as non-potential safety events.The retrospective review has evaluated 4 of the 21 as reportable.The sw error has been corrected).In this case there has not been reported any serious injury (no permanent harm, no medical or surgical intervention).The device may have malfunctioned (no samples available for test) and it cannot be ruled out that it - theoretically - can cause or contribute to a serious injury should it recur.This is due to it's a high power device.This is considered a single incident and will be included in regular trending.No corrective actions has been initiated based on this individual event.
 
Event or Problem Description
As reported by the local hearing aid dealer: aids beep "a couple times and then 'boom! they get real loud" - painful.Patient has not seen physician and has continued to wear aids but they suddenly get really loud.No explanation with cursory review of settings except cr's very high and erratic, reaching gain curve at some frequencies.Have the symptom(s) disappeared completely? yes.

Brand Name
GN RESOUND
Common Device Name
LT961-DRW,RESOUND LINX3D 9
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, copenhagen 2750
DA  2750
MDR Report Key10526989
Report Number3005650109-2020-00035
Device Sequence Number3016251
Product Code OSM
UDI-Device Identifier05704819289605
UDI-Public05704819289605
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLT961-DRW,RESOUND LINX3D 9,GN RESOUND
Device Catalogue Number19706501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;